# SDR DL757090967

- Difficulty date: May 31, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 78,326 hours, 38,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69506327
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FSTS 1376 S25L BOTTOM STOP PAN FITTING HAS SURFACE CORROSION CP53-153-03I/ C/W AT SAA - SAT ON N/R 108399 JOB 82873190001.
